# SDR HYIA02262014002

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N5826C
- Make and model: Cessna 402C
- Aircraft serial: 402C0050
- Aircraft time: 31,725 hours, 5,609 cycles
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE FROM WIRES LEADING TO WINDSHIELD, WHERE CONNECTS TO CONTROL PEDESTAL.
